# SDR USAA040505

- Difficulty date: August 24, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fwd Cargo Door
- Part time: 43,294 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CARGO DOOR THRESHOLD 1.5 INCH CRACK, FORWARD CARGO DOOR THRESHOLD.  WELDED PER TR 53-30-04.  (M)
